American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Eric Todd Quinto. The dependence of the generalized Radon transform on defining measures . Trans. Amer. Math. Soc. 257 (1980) 331-346. MR 552261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Emil L. Post. Generalized differentiation . Trans. Amer. Math. Soc. 32 (1930) 723-781. MR 1501560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1